# SDR A4J2002F00006

- Difficulty date: September 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Engine: Pwa JT8D
- System (JASC): 3110 · Instrument Panel
- Part: Iru
- Part number: 403424192
- Condition: Contaminated
- Location: Instruments
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, LOST ALL INSTRUMENTS,  BOTH FMS, BOTH DFG C,  IRU MAINLY WENT OUT.  PROBLEM ON GROUND, MAINTENANCE FOUND WATER FROM HEAVY RAINS.  DRIED MOISTURE ON DFGC, IAW.  ALL SYSTEMS OPS CHECKED OK.
